# SDR C2XA01BT035

- Difficulty date: March 12, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Faulty
- Location: Tail
- Part time: 4,298 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3605 - CREW REPORTED, STRONG ODOR OF FUEL IN COCKPIT AND CABIN DURING APU START IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE APU.  OPS CHECKED GOOD.  NO SMELL OF FUEL NOTED.  AIRCRAFT MEL CLEARED AND RETURNED TO SERVICE.  (M)
